Reliability Analysis of a Two-Dependent-Unit System Cannot be Repaired as Passible as New

Wu, Shaomin and Wan, Dejun and Huang, Ren (1995) Reliability Analysis of a Two-Dependent-Unit System Cannot be Repaired as Passible as New. Acta Automatica Sinica, 2 (2). pp. 232-237. ISSN 1874-1029. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 13:05
Last Modified: 17 Apr 2014 09:37
Resource URI: http://kar.kent.ac.uk/id/eprint/32014 (The current URI for this page, for reference purposes)
  • Depositors only (login required):